| Model Number |
799-EGL2-02-01 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "runtime calibration failure - 1051" error message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed during review of the device's history log.The device was put through extensive testing with a known good test setup without duplicating the report.The device passed the final test procedure, was recertified, and returned to the customer.It?s important to mention the log review suggests the patient was coughing which could result in this advisory.Analysis for reports of this type has not identified an increase in trend.